# SDR AALA20140728004

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 5930583185
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT OTBD CHANNEL FWD CORNER AT UPLOCK.  INSTALLED DOUBLER IAW SRM 52-05-00-001 FIGURE 59.
